# SDR 9JLA201512097875

- Difficulty date: September 29, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 4,647 hours, 3,911 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 12838006715
- Part serial: 22502
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THAT DURING THE POST FLIGHT CHECKS, THAT THEY WERE UNABLE TO EXHALE THROUGH THE PILOT'S OXYGEN MASK.  THE DEFECTIVE MASK WAS R & R WITH AN OVERHAULED UNIT.  OPERATIONS CHECKED OK.
